# SDR DALA2018032601922

- Difficulty date: February 26, 2017
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 46,788 hours, 24,291 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT ATG 4 ANTENNA ON AN EXISTING STRINGER REPAIR, REPAIRED THE STRINGER IAW SRM 53-00-13-300-002, FIG 20102.
